# SDR MASA200700132

- Difficulty date: March 3, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 22,380 hours, 17,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2752 PHX.  PILOT REPORTED THE AFT CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED THE LIGHT.
